# SDR HEEA0016027

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 10,659 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE TIP TOO HEAVY FROM VENDOR.
